KIT | KIT-Bibliothek | Impressum
Open Access Logo
§
Volltext
URN: urn:nbn:de:swb:90-599930

Complex Quantum Network Manifolds in Dimension d > 2 are Scale-Free

Bianconi, Ginestra; Rahmede, Christoph

Abstract:
In quantum gravity, several approaches have been proposed until now for the quantum description of discrete geometries. These theoretical frameworks include loop quantum gravity, causal dynamical triangulations, causal sets, quantum graphity, and energetic spin networks. Most of these approaches describe discrete spaces as homogeneous network manifolds. Here we define Complex Quantum Network Manifolds (CQNM) describing the evolution of quantum network states, and constructed from growing simplicial complexes of dimension d. We show that in d = 2 CQNM are homogeneous networks while for d > 2 they are scale-free i.e. they are characterized by large inhomogeneities of degrees like most complex networks. From the self-organized evolution of CQNM quantum statistics emerge spontaneously. Here we define the generalized degrees associated with the δ-faces of the d-dimensional CQNMs, and we show that the statistics of these generalized degrees can either follow Fermi-Dirac, Boltzmann or Bose-Einstein distributions depending on the dimension of the δ-faces.


Zugehörige Institution(en) am KIT Institut für Theoretische Physik (ITP)
Publikationstyp Zeitschriftenaufsatz
Jahr 2015
Sprache Englisch
Identifikator ISSN: 2045-2322
KITopen ID: 1000059993
Erschienen in Scientific reports
Band 5
Seiten Art. Nr.: 13979
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page